Invariant Submanifold of Ψ(4K+3,1) Structure Manifold

Authors(2) :-Lakhan Singh, Shailendra Kumar Gautam

In this paper, we have studied various properties of a structure manifold and its invariant sub manifold, where K is a positive integer greater than or equal to one. Under two different assumptions, the nature of induced structure , has also been discussed.

Authors and Affiliations

Lakhan Singh
Department of Mathematics, D. J. College, Baraut, Baghpat, Uttar Pradesh, India
Shailendra Kumar Gautam
Eshan College of Engineering, Mathura, Uttar Pradesh, India

Invariant Submanifold, Nijenhuis Tensor, Projection Operators And Complementary Distributions.

  1. A Bejancu: On semi-invariant submanifolds of an almost contact metric manifold. An Stiint Univ., "A.I.I. Cuza" Lasi Sec. Ia Mat. (Supplement) 1981, 17-21.
  2. B. Prasad: Semi-invariant submanifolds of a Lorentzian Para-sasakian manifold, Bull Malaysian Math. Soc. (Second Series) 21 (1988), 21-26.
  3. F. Careres: Linear invairant of Riemannian product manifold, Math Proc. Cambridge Phil. Soc. 91 (1982), 99-106.
  4. Endo Hiroshi: On invariant submanifolds of connect metric manifolds, Indian J. Pure Appl. Math 22 (6) (June-1991), 449-453.
  5. H.B. Pandey & A. Kumar:Anti-invariant submanifold of almost para contact manifold. Prog. of Maths Volume 21(1): 1987.
  6. K. Yano:On a structure defined by a tensor field f of the type (1,1) satisfying f3+f=0. Tensor N.S., 14 (1963), 99-109.
  7. R. Nivas & S. Yadav:On CR-structures and - HSU - structure satisfying , Acta Ciencia Indica, Vol. XXXVII M, No. 4, 645 (2012).

Publication Details

Published in : Volume 1 | Issue 6 | November-December 2015
Date of Publication : 2015-12-25
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 306-309
Manuscript Number : IJSRSET151654
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Lakhan Singh, Shailendra Kumar Gautam, " Invariant Submanifold of Ψ(4K+3,1) Structure Manifold , International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 1, Issue 6, pp.306-309, November-December-2015.
Journal URL :

Article Preview

Follow Us

Contact Us